Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AAT88

Accutane

Hi

Female , 29 yrs, 51 kgs  I  used to have very clear skin but in the middle of last  year -I started breading out bad. 
I started on accutane 30 mgs for 3 months , now is my 4 th month - am taking 50 mgs  this month-  I haven't noticed any improvements - my face is worse than it ever was- still getting a lot of breakouts and they are leaving terrible scars.    I ve also noticed  that I break out on alternating cheeks every month.  When my side side clears out , my left side flares up and vice versa.  But having really bad scars now. Though am having  bad side effects -like terrible cracked chapped lips,severe back aches and  extreme thining  of the skin on both my hands - which is making me prone to a lot of  cuts. -    not  seeing any results.

is it safe to use bezoyl peroxide as a topical cream for thw scars while on  accutane?

please lemme know your views.

Share this post


Link to post
Share on other sites

Hello I felt compelled to reply as I am in similar situation as you. 28 years old female about 57kg. I have always had normal period spots and apart from when I had a SEVERE reaction to microdermabrasion in 2013 and then the GP put me on Dianne 35 (Diannette) which made things a million times worse! but I got clear by using salicylic acid and benzol peroxide and I quit smoking to help. it was all on my lower face above the jaw line so easy to treat. I stayed clear until October 2016 and was getting more spots than usual and now I am covered in acne all over my face (except my cheeks) even on my neck and back. I have been vaping now over a year and wonder if that is the culprit as its like my body is allergic to its own oil! anyways it has ruined my life. I'm off work with stress as ive become agrophobic and I thought...I cant do this anymore and have gone to a private derm who has prescribed me Accutane...will be starting 19th May. I'm sorry it hasn't worked for you. Is there anything environmental that could be breaking you out? I know for me in the past I quit smoking (no nicotine) I rarely got a pimple (ive quit many times). So I'm quitting my vape before Accutane to cover all my corners. Its so horrible to one day wake up and almost have a different persona. I love make up fashion and socialising but its all gone. My Holiday two weeks ago was awful, made me break out badly. I was a recluse while my family enjoyed themselves. I have a holiday in September and I want this nightmare to be over. Hence drastic measures.

Stick it out, try and relax NO BENZOL PEROXIDE it will burn your skin while you on that. eat to  sleep well. All the best.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×